# SDR SWIA2020033049627

- Difficulty date: February 12, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL FRMAE AT FS449.85 HAS CORROSION AT FLOOR LEVEL WL73.5 STGR 17L        (C-CHECK)   RO:3/26/2020REMOVED CORROSIION IAW CRJ200 SRM, BLENDED OUT CORRODED SURFACE IAW CRJ200 SRM.
